La double vie de la famille hégélienne
Bibliographic Data
| ID | 4912602 |
|---|---|
| Authors | Jérôme Lèbre (corresponding author) |
| Year | 2004 |
| Volume | 82 |
| Issue | 3 |
| Pages | 59-76 |
| Publication date | 2004-06-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Philosophie (JOURNAL) |
| Journal identifiers | ISSN: 0294-1805 • E-ISSN: 1968-391X |
| Publisher | CAIRN (PUBLISHER) |
| DOI | 10.3917/philo.082.0059 |
| OpenAlex | W2144419757 |
| Language | FR |
| Highly cited | No |
|---|